Spectral theory of a problem of the small motions of an ideal compressible fluid in an elastic body
Differencialʹnye uravneniâ, Tome 24 (1988) no. 1, pp. 21-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_1_a3,
author = {A. Garadzhaev},
title = {Spectral theory of a problem of the small motions of an ideal compressible fluid in an elastic body},
journal = {Differencialʹnye uravneni\^a},
pages = {21--32},
year = {1988},
volume = {24},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_1_a3/}
}
A. Garadzhaev. Spectral theory of a problem of the small motions of an ideal compressible fluid in an elastic body. Differencialʹnye uravneniâ, Tome 24 (1988) no. 1, pp. 21-32. http://geodesic.mathdoc.fr/item/DE_1988_24_1_a3/